On trapezoid and Gr"uss like integral inequalities

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.238

Abstract

In the present paper we establish some new integral inequalities similar to that of Trapezoid and Gr"uss inequalities by using a fairly elementary analysis.

Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Aurangabad 431 001, (Maharashtra), India.

Downloads

Published

2003-12-31

How to Cite

Pachpatte, B. G. (2003). On trapezoid and Gr"uss like integral inequalities. Tamkang Journal of Mathematics, 34(4), 356-370. https://doi.org/10.5556/j.tkjm.34.2003.238

Issue

Section

Papers